Continuous linear utility for preferences on convex sets in normed real vector spaces
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Grandmont, Jean-Michel, 1972. "Continuity properties of a von Neumann-Morgenstern utility," Journal of Economic Theory, Elsevier, vol. 4(1), pages 45-57, February.
- Nielsen, Lars Tyge, 1984. "Unbounded expected utility and continuity," Mathematical Social Sciences, Elsevier, vol. 8(3), pages 201-216, December.
- Lucien Foldes, 1972. "Expected Utility and Continuity," Review of Economic Studies, Oxford University Press, vol. 39(4), pages 407-421.
- Einy, Ezra, 1989. "On preference relations which satisfy weak independence property," Journal of Mathematical Economics, Elsevier, vol. 18(3), pages 291-300, June.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:42:y:2001:i:1:p:89-98. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If references are entirely missing, you can add them using this form.